# SDR 2007FA0001074

- Difficulty date: November 30, 2007
- Submitted: December 7, 2007
- Operation: General aviation
- Aircraft: N557C
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449247
- Aircraft time: 850 hours
- Engine: Cont TSIO360*
- System (JASC): 2720 · Rudder Control System
- Part: Control System
- Condition: Seized
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH FULL RT RUDDER TRIM, RT RUDDER FOR HARD CLIMBING RT TURN, RUDDER FROZE WITH FULL RT DEFLECTION.  RUDDER CABLE TURNBUCKLE IN TAIL SECTION WAS (CAUGHT) UNDER BULKHEAD TOP EDGE CAUSING RUDDER TO FREEZE IN FULL RT DEFLECTION - DESPITE SIGNIFICANT LT RUDDER PRESSURE.
